Blood Pressure Home > Accupril Cough

Final Thoughts

For people taking Accupril, a cough is a possible side effect (it is a common side effect with all ACE inhibitors). Keep in mind that your healthcare provider cannot know beforehand whether you will have a side effect with a medicine that you have never taken.
 
Therefore, if you notice a cough while taking Accupril, talk with your healthcare provider. If the cough continues, he or she may recommend switching to another ACE inhibitor or another heart failure or blood pressure medicine altogether.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.